# SDR ABXA030126

- Difficulty date: March 24, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 56,901 hours, 44,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3924028501N
- Condition: Cracked
- Location: Keel Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END CRACKED, LEFT CANTED KEEL AREA, JUST AFT OF FORWARD "P" DOME, LONGERON 29 LEFT. REPLACED LONGERON 29 LEFT END CAP IAW DC-9 SRM 51-30-5.
